# SDR CALA0001168

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT, AFT BULKHEAD, RIGHT SIDE RETAINER STRAP CORRODED AT FS 1338.  A NEW RETAINER STRAP WAS INSTALLED IAW SRM 51-10-2, 53-24-0, FIGURE 11, AND 51-10-3.
